# SDR DALA2018090705496

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 74,643 hours, 55,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ROW 25 TO 28 SEATS. FOUND SPLICE BAD AT ROW 28 RT AND 25 RT. REPAIRED BOTH SPLICE IAW AMM 20-50 AND AMM WDM 33-51 OPS CHECK GOOD.
